# SDR USAA2011050991800

- Difficulty date: May 8, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 33,684 hours, 18,726 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S4 - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK AT FR21 + 12 INCHES, S23R, -Y765.  REPLACED SEAT TRACK AT FR21 + 12, S23R, -Y765 IAW A319 SRM 51-42-11.
